Authors: Dragović, Vladimir 
Radnović, Milena
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Integrable billiards and quadrics
Journal: Russian Mathematical Surveys
Volume: 65
Issue: 2
First page: 319
Last page: 379
Issue Date: 1-Nov-2010
Rank: M23
ISSN: 0036-0279
DOI: 10.1070/RM2010v065n02ABEH004673
Billiards inside quadrics are considered as integrable dynamical systems with a rich geometric structure. The two-way interaction between the dynamics of billiards and the geometry of pencils of quadrics in an arbitrary dimension is considered. Several well-known classical and modern genus-1 results are generalized to arbitrary dimension and genus, such as: the Poncelet theorem, the Darboux theorem, the Weyr theorem, and the Griffiths-Harris space theorem. A synthetic approach to higher-genera addition theorems is presented. © 2010 RAS(DoM) and LMS.
Keywords: Addition theorems | Hyperelliptic curve | Jacobian variety | Periodic trajectories | Poncelet porism | Poncelet-Darboux grids
Publisher: Turpion

Show full item record


checked on Jun 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.